Firmoo > Answers > Eye Health >  question
Connor scott

Why does the eye drops always come to my throat after using them?

It is annoying that I can taste the eye drops after I put them in my eyes. How does this happen?
05/10/2012
Related Topics : eye drops

Answers (2)

  • Christina nelson

    Because there is a tube called the nasolacrimal duct connecting your tear duct to your nasal passage. Hence your eyes, nose, and mouth are all connected. If you put too much eye drops into your eyes, then excess eye drops will went down to your throat.
    05/10/2012
  • Jordan Brown

    It is common that the eye drops would come down to the throat because the lacrimal passages start from our eyes, then nose, then the throat.To prevent this from happening, push firmly on the lower lid near your nose right after instilling the drops. It should reduce the amount of drops that come into the throat.
    05/10/2012
Jumpto

Answer the question:

You must log in/register to answer this question.